2 doctors weighed in:

I have serious discoloration under my eyes because minocycline. It's pitch black. Is there any way to treat this? It has impaired by life in every

2 doctors weighed in
Dr. Jay Bradley
Ophthalmology - LASIK Surgery

In brief: Discoloration

The dark discoloration is not likely due to the medication.
Try cool compresses, artificial tears, allergy meds, improve hydration, increase sleep, and reduce alcohol intake/stress. If no improvement, you can try makeup concealer, laser skin therapy, dermal filler or other therapies. See an eye doctor.

In brief: Discoloration

The dark discoloration is not likely due to the medication.
Try cool compresses, artificial tears, allergy meds, improve hydration, increase sleep, and reduce alcohol intake/stress. If no improvement, you can try makeup concealer, laser skin therapy, dermal filler or other therapies. See an eye doctor.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Dr. David Chandler
Ophthalmology

In brief: See reference

See this reference: www.
Ncbi.Nlm.Nih.Gov/pubmed/19595269 skin pigmentation is a well known side effect of minocycline, and there are different types of pigmentation. Some types resolve on their own. Generally, treatment involves early recognition, discontinuation of the drug, sun protection, and laser for persistent pigmentation.

In brief: See reference

See this reference: www.
Ncbi.Nlm.Nih.Gov/pubmed/19595269 skin pigmentation is a well known side effect of minocycline, and there are different types of pigmentation. Some types resolve on their own. Generally, treatment involves early recognition, discontinuation of the drug, sun protection, and laser for persistent pigmentation.
Dr. David Chandler
Dr. David Chandler
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors